Journal of Mental Health and Human Behaviour

CASE REPORT
Year
: 2018  |  Volume : 23  |  Issue : 1  |  Page : 67--68

Dermatitis artefacta (factitious dermatitis) responding to high-dose sertraline


Vinayak Koparde1, Shivakumar Patil2, Sandeep Patil1 
1 Department of Psychiatry, J. N. Medical College, Belagavi, Karnataka, India
2 Department of Dermatology, J. N. Medical College, Belagavi, Karnataka, India

Correspondence Address:
Sandeep Patil
Department of Psychiatry, J. N. Medical College, Belagavi, Karnataka
India

Dermatitis artefacta (factitious dermatitis) is a prototypical psychodermatological condition. This condition though not uncommon its management involves complete psychiatric evaluation and treatment. It is commonly seen in patients with underlying psychological conflicts. There are no systematic studies to assess the efficacy of medicines for this condition. However, reports of improvement with selective serotonin reuptake inhibitors and atypical antipsychotics are present. Here, we report a case of dermatitis artefacta responding to high dose of sertraline.


How to cite this article:
Koparde V, Patil S, Patil S. Dermatitis artefacta (factitious dermatitis) responding to high-dose sertraline.J Mental Health Hum Behav 2018;23:67-68


How to cite this URL:
Koparde V, Patil S, Patil S. Dermatitis artefacta (factitious dermatitis) responding to high-dose sertraline. J Mental Health Hum Behav [serial online] 2018 [cited 2021 Jun 13 ];23:67-68
Available from: https://www.jmhhb.org/article.asp?issn=0971-8990;year=2018;volume=23;issue=1;spage=67;epage=68;aulast=Koparde;type=0